English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cross-Gramian-Based Dominant Subspaces

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Otto-von-Guericke-Universität Magdeburg, External Organizations;

/persons/resource/persons214186

Himpe,  Christian
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1809.08066.pdf
(Preprint), 689KB

Himpe_3001523.pdf
(Publisher version), 828KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Himpe, C. (2019). Cross-Gramian-Based Dominant Subspaces. Advances in Computational Mathematics, 45(5-6), 2533-2553. doi:10.1007/s10444-019-09724-7.


Cite as: http://hdl.handle.net/21.11116/0000-0002-4D79-1
Abstract
There is no abstract available